# SDR BAQA085943

- Difficulty date: April 10, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N952CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7052
- Aircraft time: 7,769 hours
- Engine: Lyc LTS101600A
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 415
- Condition: Intermittent
- Location: Triple Tach
- Part time: 6 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR TACH INTERMITTENT. REPLACED WITH SERVICEABLE UNIT.  4/10/03
